# SDR SWAA2014100832754

- Difficulty date: August 19, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 32,405 hours, 14,402 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL SUPPORT WEB ABOVE NR 1 PYLON AFT END CRACKED ON THE OTBD END OF THE UPPER FLANGE.  R & R WEB IAW SRM.
